RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1967, Volume 22, Issue 1(133), Pages 15–76 (Mi umn5698)  

This article is cited in 20 scientific papers (total in 20 papers)

Elliptic equations in convolution in a bounded domain and their applications

M. I. Vishik, G. I. Èskin


Full text: PDF file (5935 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1967, 22:3, 13–75

Bibliographic databases:

UDC: 517.9
MSC: 45E10, 45Exx, 35J55, 15A23

Citation: M. I. Vishik, G. I. Èskin, “Elliptic equations in convolution in a bounded domain and their applications”, Uspekhi Mat. Nauk, 22:1(133) (1967), 15–76; Russian Math. Surveys, 22:3 (1967), 13–75

Citation in format AMSBIB
\Bibitem{VisEsk67}
\by M.~I.~Vishik, G.~I.~\`Eskin
\paper Elliptic equations in convolution in a~bounded domain and their applications
\jour Uspekhi Mat. Nauk
\yr 1967
\vol 22
\issue 1(133)
\pages 15--76
\mathnet{http://mi.mathnet.ru/umn5698}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=214910}
\zmath{https://zbmath.org/?q=an:0167.44801}
\transl
\jour Russian Math. Surveys
\yr 1967
\vol 22
\issue 3
\pages 13--75
\crossref{https://doi.org/10.1070/RM1967v022n01ABEH001203}


Linking options:
  • http://mi.mathnet.ru/eng/umn5698
  • http://mi.mathnet.ru/eng/umn/v22/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Agranovich, “Boundary value problrms for systems of first order pseudodifferential operators”, Russian Math. Surveys, 24:1 (1969), 59–126  mathnet  crossref  mathscinet  zmath
    2. I. A. Fedotov, “Razryvnye psevdodifferentsialnye operatory”, UMN, 24:6(150) (1969), 193–194  mathnet  mathscinet  zmath
    3. A. I. Shnirel'man, “Convolution equations in a halfspace”, Math. USSR-Sb., 11:3 (1970), 441–457  mathnet  crossref  mathscinet  zmath
    4. M. A. Shubin, “On the index of families of Wiener–Hopf operators”, Math. USSR-Sb., 13:4 (1971), 529–551  mathnet  crossref  mathscinet  zmath
    5. M. A. Shubin, “Factorization of matrices depending on a parameter, and elliptic equations in a halfspace”, Math. USSR-Sb., 14:1 (1971), 65–84  mathnet  crossref  mathscinet  zmath
    6. V. G. Maz'ya, B. A. Plamenevskii, “Problems with oblique derivatives in regions with piecewise smooth boundaries”, Funct. Anal. Appl., 5:3 (1971), 256–258  mathnet  crossref  mathscinet  zmath
    7. G. I. Eskin, “O variatsionno-raznostnom metode resheniya ellipticheskikh psevdodifferentsialnykh uravnenii”, UMN, 28:5(173) (1973), 255–256  mathnet  mathscinet  zmath
    8. T. M. Kerimov, “O klassicheskom reshenii smeshannoi zadachi dlya ellipticheskikh uravnenii 2-go poryadka”, UMN, 32:6(198) (1977), 255–256  mathnet  mathscinet  zmath
    9. W. L. Wendland, E. Stephan, G. C. Hsiao, E. Meister, “On the integral equation method for the plane mixed boundary value problem of the Laplacian”, Math Meth Appl Sci, 1:3 (1979), 265  crossref  mathscinet  zmath
    10. A.J. Pryde, “Spaces with homogeneous norms”, BAZ, 21:2 (1980), 189  crossref  mathscinet  zmath
    11. Ulf Pillat, Bert—Wolfgang Schulze, “Some classes of non—elliptic boundary value problems for pseudo—differential operators II. overdetermined and under— determined systems”, Communications in Partial Differential Equations, 6:4 (1981), 373  crossref
    12. Nguyen Minh Chuong, “A boundary-value problem with discontinuous boundary conditions”, Russian Math. Surveys, 37:5 (1982), 186–187  mathnet  crossref  mathscinet  zmath  isi
    13. Nguyen Minh Chuong, “On isomorphism of Sobolev spaces of variable order”, Math. USSR-Sb., 49:1 (1984), 1–17  mathnet  crossref  mathscinet  zmath
    14. R. Simanca Santiago, “Mixed elliptic boundary value problems”, Communications in Partial Differential Equations, 12:2 (1987), 123  crossref
    15. B. Yu. Sternin, V. E. Shatalov, “Relative elliptic theory and the Sobolev problem”, Sb. Math., 187:11 (1996), 1691–1720  mathnet  crossref  crossref  mathscinet  zmath  isi
    16. Giuseppe Savaré, “Regularity and perturbation results for mixed second order elliptic problems”, Communications in Partial Differential Equations, 22:5-6 (1997), 869  crossref
    17. Giuseppe Savaré, “Parabolic problems with mixed variable lateral conditions: An abstract approach”, Journal de Mathématiques Pures et Appliquées, 76:4 (1997), 321  crossref
    18. Agranovich M.S., “Strongly elliptic second order systems with spectral parameter in transmission conditions on a nonclosed surface”, Pseudo-Differential Operators and Related Topics, Operator Theory : Advances and Applications, 164, 2006, 1–21  crossref  isi
    19. A. Yu. Savin, B. Yu. Sternin, “Homotopy classification of elliptic problems associated with discrete group actions on manifolds with boundary”, Ufa Math. J., 8:3 (2016), 122–129  mathnet  crossref  mathscinet  isi  elib
    20. A. Yu. Savin, “O gomotopicheskoi klassifikatsii ellipticheskikh zadach so szhatiyami i $K$-gruppakh sootvetstvuyuschikh $C^*$-algebr”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 64, no. 1, Rossiiskii universitet druzhby narodov, M., 2018, 164–179  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:514
    Full text:174
    References:52
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019